International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 10, October 2013 Edition [ISSN 2250-3153]


On the Number of Zeros of a Polynomial in a Given Domain
      M. H. Gulzar
Abstract: In this paper we obtain bounds for the number of zeros of a polynomial in a given domain when the coefficients of the polynomial or their real or imaginary parts are restricted to certain conditions. Our results generalize some known results in the theory of the distribution of zeros of polynomials.

Reference this Research Paper (copy & paste below code):

M. H. Gulzar (2018); On the Number of Zeros of a Polynomial in a Given Domain; Int J Sci Res Publ 3(10) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1013.php?rp=P221835
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.